The most common side effects are feeling or being sick, feeling drowsy or constipation. Do not drink too much alcohol.
Never take double doses of co-dydramol, and never take extra doses to catch up. Is co-codamol addictive?
Co-dydramol (paracetamol and dihydrocodeine): a painkiller
How will I know if I'm addicted? Do not measure the liquid with a kitchen teaspoon because it will not give the right amount.
Talk to your doctor if you're not sure how long you need to take co-codamol for. Tell a doctor before taking the medicine if you: have ever had an allergic reaction to dihydrocodeine or any other medicine have any stomach problems, such as irritable bowel syndrome IBS or Crohn's diseaseor if you're taking medicines for these conditions have lung problems, asthma or breathing difficulties have a head injury or a condition that causes seizures or fits have an addiction to alcohol take any other painkillers including those you buy from a pharmacy or supermarket have liver or kidney problems have myasthenia gravisa rare illness that causes muscle weakness are trying to become pregnant, are already pregnant or are breastfeeding are under 18 years and have had your tonsils or adenoids taken out to treat obstructive sleep apnoea have a rare condition causing problems with galactose intolerance 4.
Get immediate medical advice if someone has taken too much co-dydramol, even if they seem feel well, because the paracetamol in it can cause delayed, serious liver damage. How much to take Adults 16 years and older — 1 to 2 co-dydramol tablets of any strength up to 4 times in 24 hours.
1. about co-dydramol
How much will I take? It can also slow down digestion, which is why codeine can cause constipation. The crowsy of paracetamol overdose are greater in persistent heavy drinkers and in people with alcoholic liver disease.
Important Tell your pharmacist or doctor if you're taking any other medicines, including herbal remedies, vitamins or supplements. Key facts Co-dydramol comes in 4 different strengths.
Wait at least 24 hours before taking any more co-dydramol. Higher-strength tablets are only available on prescription.
People who take it as a recreational drug to get "high" are more likely to become addicted. Urgent advice: Get help from now if: you take more than 2 extra tablets of co-dydramol you drowwy more than 8 tablets of co-dydramol in 24 hours Taking too much co-dydramol can be dangerous and you may need treatment.
If you have been taking co-codamol for a long time, you can prevent withdrawal symptoms by reducing your dose gradually. Dihydrocodeine can potentially cause problems in a nursing baby, such as breathing or feeding problems.
Co-codamol for adults
You could also ask a pharmacist for advice on other ways to remember to take your medicine. Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. They're generally not tested for the effect they have on other medicines. Regular painkiller use 'can cause headaches' Rrowsy if I take too much? Talk to your doctor about taking an anti-sickness medicine if it carries on for longer.
Always leave at least 4 hours between doses. The usual dose is between 60mg and mg, taken twice a day. Do not take co-dydramol with paracetamol or other medicines that contain paracetamol. It's possible to become addicted to the dihydrocodeine in co-dydramol. Tell your doctor if you're taking: sleeping pills or tranquillisers — particularly benzodiazepines such as diazepamtemazepam or lorazepam antidepressants — some types do not mix with co-codamol medicines to stop you feeling or being sick such as domperidone or metoclopramide blood-thinning medicines anticoagulants such as warfarin medicines to treat infection, particularly rifampicin or ciprofloxacin epilepsy medicines Mixing co-codamol with herbal remedies and supplements It's not possible to say whether complementary medicines and herbal teas are safe to take with co-codamol.
It's important to leave a gap of at least 4 hours between doses of co-dydramol.
I look for real sex dating
Important Do not give co-dydramol to under the age of 12 years unless their doctor prescribes it. Never take 2 doses at the same time to make up for a forgotten one. Although paracetamol is safe, there may be risks associated with the dihydrocodeine.
For a full list, see the leaflet inside your medicine packet. During the first few days, you may feel drowsy or nauseated, but these. Co-dydramol may cause constipation so you may need to take laxative tablets or syrup.
1. about co-codamol for adults
What if I forget to take it? The dyeramol of your medicine is Co-dydramol 10mg/mg Tablets (called co-dydramol Medicines which make you drowsy or sleepy (CNS depressants or a. Effects on CNS - confusion, drowsiness, vertigo, dizziness, changes in mood, hallucinations, CNS excitation (restlessness/excitement), convulsions, mental. It's best to take them with or soon after a meal or snack.
Taking too much can be very dangerous because the paracetamol in it can cause liver damage.
Common questions How does co-codamol work? Taking dihydrocodeine regularly for drowwy long time can lead to addiction to the medicine and withdrawal symptoms when you stop taking it.